# SDR ASOA2013072408768

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 34,868 hours, 30,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WONT OPEN FROM OUTSIDE.  PERFORMED OPS TEST OF PAX DOOR SEVERAL TIMES, AND LUBED PAX DOOR HANDLE INNER MECHANISM.  OPS GOOD IAW AMM 52-11-00 ACFT OK FOR SERVICE.
